# SDR ASOA201101761

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 60035031309
- Condition: Corroded
- Location: Bs 585-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ON OTBD SIDE OF LBL 27 CORRODED BETWEEN FS 585-605.  BLENDED IAW 51-12-00 AND FOUND TO BE OUT LIMITS IAW 53-00-00.  REMOVED AND REPLACED WEB IAW SRM 51-40-06, 51-40-11, 51-42-06 AND SRM 51-42-21.
